# SDR YENA2023111301372

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N571JB
- Make and model: Airbus A320-232
- Aircraft serial: 02125
- Aircraft time: 76,109 hours, 27,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#5, JFK-PTP. 'BEGINING AROUND 12000 FEET ON DEC. BEGAN TO SMELL STRONG DIRTY SOCK SMELL.CONTACTED #1 FA AND ALL CREW MEMBERS EXPERIENCED THE SAME SMELL BUT STRONGER. OIP- SWITCHED OF PACK 2 AND SMELL DIS; REFERENCE L/P 3819610-2 (COMPLIED WITH INFORMATION NOTICE 2017-T015J SECTION B2. DECONTAMINATION LEVEL "C" WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE.) FOR CORRECTIVE ACTION AS WELL AS TSI 529049. ECS DECONTAMINATION ACCOMPLISHED. MDDR CLEARED. MX-4 UPDATED.'
